Using systane eye drops for tired eye. What is causing this and cure?
I am 27 years old and my eyes are always tired. I feel a lot of strain in my eyes mostly during work in office. However, there are days where I feel the strain as soon as I get up. I have consulted many eye specialists. All of them say that my vision is normal and the strain is mainly because of computers. They have also advised me to use Systane eye drops for lubrication. I have started doing eye excercise and I blink quite often. Still I am not feeling better. Why can this be? and what is the solution for this?
Thanks for posting your query.
It seems that you are having a dry eye syndrome due to working on computer for long hours. It also causes a dry eye strain which is responsible for the feeling of tiredness.
When you're working at your computer screen, stop every hour and take a two minute break. During this time, lie back in your chair and close your eyes. This will help to moisten and re-lubricate your eyes so they feel less dry and irritated.
Increase the amount of omega-3 fatty acids or fish oils in your diet. You can do this by eating more fatty fish such as salmon, eggs fortified with omega-3s, and walnuts. Another alternative is to take two grams of a fish oil supplement on a daily basis.
Artificial tears offer a quick and effective solution for treating dry eyes. They are safe and can be used when needed. Start by applying them four to five times a day and see how your symptoms respond.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Thanks again for your guidance,
Thanks for writing again.
In addition to artificial tears and omega 3 fatty acids, you need to relax and close your eyes for two minutes every half an hour.
Decreasing the monitor brightness will also help. These measures will help in decreasing your discomfort to a large extent.
This is not a life long problem. You will see an improvement in few weeks.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sex after candid v3 treatment
- What causes breasts to shrink and invert nipples?
- What should i do for chest infection and high BP ?
- What should i do to know whether i am HIV infected ?
- Does increased smoking and alcohol intake during stress increase heart...
- Is it possible to resolve monoamine oxidase deficiency by controlling diet?
- Late menstrual cycle, negative pregnancy test, laparoscopy
- Are there any side effects of abortion pills ? How long will it take to...
- Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...
- What post surgical care is needed following a spinal cord stimulator...